# SDR JJBA20171208009

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 32,665 hours, 20,513 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Damaged
- Location: External Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO EXTERNAL POWER RECEPTACLE AND SURROUNDING STRUCTURE. REMOVED EXTERNAL POWER RECEPTACLE IAW EMB 145 AMM 24-40-01. REMOVED EXTERNAL POWER RECEPTACLE HOUSING IAW EMB 145 SRM 51-40-02. PERFORMED PERMANENT REPAIR IAW CONNUTAIR TECHNICAL ORDER E145-5311-2017-001.
